Reference Type | Journal (article/letter/editorial) |
---|
Title | Maximal and total skew information for a two-qubit system using nonlinear interaction models |
---|
Journal | Chinese Physics B |
---|
Authors | Sun, Hong-Gui | Author |
---|
Liu, Wan-Fang | Author |
Li, Chun-Jie | Author |
Year | 2011 (September) | Volume | 20 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/20/9/090301Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6001702 | Long-form Identifier | mindat:1:5:6001702:6 |
---|
|
GUID | 0 |
---|
Full Reference | Sun, Hong-Gui, Liu, Wan-Fang, Li, Chun-Jie (2011) Maximal and total skew information for a two-qubit system using nonlinear interaction models. Chinese Physics B, 20. 90301pp. doi:10.1088/1674-1056/20/9/090301 |
---|
Plain Text | Sun, Hong-Gui, Liu, Wan-Fang, Li, Chun-Jie (2011) Maximal and total skew information for a two-qubit system using nonlinear interaction models. Chinese Physics B, 20. 90301pp. doi:10.1088/1674-1056/20/9/090301 |
---|
In | (n.d.) Chinese Physics B Vol. 20. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.